# SDR SWIA201231684

- Difficulty date: August 30, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 29,571 hours, 41,945 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN UNUSUALLY HIGH LOAD ON VOLTMETER, APU GENERATOR SIDE, AND RECEIVED A SMOKE SMELL IN THE COCKPIT.  THE FIRST OFFICER'S SIDE PANEL WAS HOT TO TOUCH.  (FLT 5447)  REPLACED APU FEEDER PROTECTION RELAY IN RIGHT SIDE CONSOLE.
